# SDR DALA2025110408059

- Difficulty date: October 30, 2025
- Submitted: November 4, 2025
- Operation: Air carrier
- Aircraft: N335NW
- Make and model: Airbus A320-212
- Aircraft serial: 340
- Aircraft time: 90,915 hours, 41,814 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Condition: Dislodged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OXYGEN MASKS PANEL FELL AT ROW 12DEF.  DEFER O2 MASKS AT SEAT ROW 12DEF TO MEL 35-21-01A, M PROCEDURE C/W, INSTALLED PLACARD, A/C OK TO CONTINUE ON MEL. RE-SECURED PANEL DOOR OK FOR SVC PER A320 AMM 25-25. MEL CLEARED / PLACARD REMOVED M PROC REVERSED. (LP: 7982514)                                                                                                                                                                                                                                                                                                                                                                                                                                                                                                                                                                                                                                                                                                                                                                                                                                                                                                                                                                                                                                                                                                                                                                                                                                                              / S
